Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Diagnosed erythema nodosum, high ESR, low Hb, Hematocrit, RBC. ANA test negative. Anything to worry ?

Hi, I m glad to have come across your site. It s been 4 months now since I noticed these erythema nodosum that s how my doctor, a rheumatologist , call it. I underwent a series of diagnostic testing, CBC, ESR and ANA Test. The most recent result still shows a high ESR 0-20 should be the range, the first was 69 and now 59. Low Hemoglobin: 11.80g/dl, Low Hematocrit 35.30% and Low RBC 4.28 x 10^6/ul and High Monocytes 0-0.07 is the range, I got 18%. Negative w ANA test by the way. Is this something to worry about? Please let me know. Thank you
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  360
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
hello.., as such dont panic, but again most common causeof erythema nodosum is tuberculosis, which is curable. its good your ana is negative. sarcoidosis any many other conditions are associated with it. so important thing is to find the cause of it. dont neglect it.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor